# SDR RAIA990102

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52688
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7347 - STL - BOTH NOSE TIRES FLAT.  MAINTENANCE REPLACED BOTH NOSE WHEEL ASSY.  (M)
